Widths of classes of convolutions with Poisson kernel
Matematičeskie zametki, Tome 51 (1992) no. 6, pp. 126-136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_6_a15,
author = {V. T. Shevaldin},
title = {Widths of classes of convolutions with {Poisson} kernel},
journal = {Matemati\v{c}eskie zametki},
pages = {126--136},
year = {1992},
volume = {51},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_6_a15/}
}
V. T. Shevaldin. Widths of classes of convolutions with Poisson kernel. Matematičeskie zametki, Tome 51 (1992) no. 6, pp. 126-136. http://geodesic.mathdoc.fr/item/MZM_1992_51_6_a15/